en
Scientific article
Open access
French

Estimation de modèles de la structure par terme des taux d'intérêt

Published inRevue économique, vol. 47, no. 3, p. 511-519
Publication date1996
Citation (ISO format)
BROZE, Laurence, SCAILLET, Olivier, ZAKOÏAN, Jean-Michel. Estimation de modèles de la structure par terme des taux d’intérêt. In: Revue économique, 1996, vol. 47, n° 3, p. 511–519.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:41804
ISSN of the journal0035-2764
738views
325downloads

Technical informations

Creation11/14/2014 12:24:00 AM
First validation11/14/2014 12:24:00 AM
Update time03/14/2023 10:15:03 PM
Status update03/14/2023 10:15:03 PM
Last indexation05/02/2024 3:44:02 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack